# SDR CA061026002

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: FL4C62
- Condition: Jammed
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE C CHECK INSPECTION, NR 5 BEARING ON 8 IN A WING AILERONS SYSTEME CABLE FAIRLEADS WAS FOUND JAMMED AND FLAT SPOTTED. ALL CABLES PASSING THRU THE FAIRLEAD HAVE TO BE REPLACE DUE TO THE CHAFFING IN THE BEARING, THE WORSE ONE WAS THE CABLE P/N:82700519-001. THE PART NUMBER IN THE IPC WAS FL4C6-2 BUT THE NUMBER ON THE BEARING WAS P15SP1 WITH THE WORD SARMA STAMP ON IT. (TC# 20061026002)
